What causes delayed periods after stopping Gynaset?
User rating for this question
HI, Iam 25 yrs, married for a yr ,have irregular periods pcos my doctor has put me on gala m three tabs a day have done hsg on 14th this month report is normal my last periods was on 06/02/2014 after taking gynaset. My doctor told me to take gynaset again on the 20th day after my periods i stopped gynaset on 23/02/2014 till now no periods how many days to wait for periods?
Posted Tue, 25 Mar 2014 in Women's Health
Answered by Dr. Madhuri N Bagde 35 minutes later
Brief Answer: Wait for a few more days. Detailed Answer: Hi and welcome to health care magic. It seems from your query that you are having PCOS and are trying for pregnancy. Unfortunately I was not able to locate the drug gala m [ it is an uncommon brand name, can you check which is the drug in this tablet it is usually provided in small letters under the heading contents]. Anyways your concern is about how many days do you need to wait till you get a period. You were supposed to take gynaset on the 20th day after your period. So you had to start taking it around 26th. You have stopped it on 23rd. It means that you have taken it earlier than recommended. This may be a reason for the delayed periods as it may have deranged the normal cycle. You may have taken it during the estrogen phase of the cycle and hence have not experienced any bleeding. Another possibility is that you may be having pregnancy and hence no periods. Anyways your last periods were due on 6th and if we consider that the last month had 28 days then the period was expected on 8th. I suggest that as of now please do not do anything. Wait for upto 7 days after the expected period date, that is till 16th. If there are still no periods, do a urine pregnancy test using the first morning sample of urine to rule out pregnancy. If there is no pregnancy, see your doctor for future treatment. You may need to repeat the dose. For women trying to conceive in my clinic I prefer to use medroxy progesterone or natural micronised progesterone to induce bleeding rather than gynaset as it is harmful to the baby in case the woman gets pregnant. So please discuss this with your doctor. Also I suggest that you get an ovulation study done to see if there is ovulation as this is a major issue in PCOS. A husbands semen analysis must also be done as problems are in both partners in 30% cases. I am sorry if I have provided too much of information but could not stop myself from doing it as I felt the problem needed a more detailed explanation. Thanks for using HCM, Have a good day. I am always here to answer any more queries. Dr Madhuri Bagde consultant Ob Gy
Follow-up: What causes delayed periods after stopping Gynaset? 47 hours later
Got my periods. Went to gynac on 2nd day of my periods she did follicular study by internal scan and has written in My report day 2 right ovary nd7 left ovary nd7 ct 5mm and has asked me to put enphene 50 2 tabs for 5 days and should have intercourse on 14the and 15 shld take another internal scan.. My husbands sperm count is 68 millions /ml and 60% active..
Answered by Dr. Madhuri N Bagde 1 hour later
Brief Answer: This is not ovulation study Detailed Answer: Hello and welcome back, Follicular study or ovulation study means to study the developing female egg every day from day 10 till it ruptures usually day 14 to 16 or more if periods are irregular. This is done to test if natural ovulation is happening or not. Enphene is used to induce ovulation, but if it is happening naturally there is no point in taking this drug as repeated use of this drug makes the uterine lining unfavorable for implantation and increases infertility. I suggest that you visit an infertility specialist as this is not the way things must be managed. Enphene must be used only if there is no ovulation and other injections like HCG may be needed along with it. Your husbands reports are OK. Please have patience as this treatment takes a lot of time. Every month there are only one or two days when the female can become pregnant and they are the days of ovulation [release of female egg]. This happens around day 14 in women with regular periods and may occur late or not occur in women with irregular periods. So to confirm this an ovulation study is needed. If there is no ovulation then enphene or similar drug may be used. Please visit an infertility specialist or a gynecologist and discuss all these issues and course of action in details. Haphazard treatment leads to high failure rates. Your husbands counts are OK. Also get a PCOD profile and see which hormones are defective as correction of these may stimulate natural ovulation. Hope this was helpful. Thanks for using HCM. Dr Madhuri
Follow-up: What causes delayed periods after stopping Gynaset? 6 hours later
Answered by Dr. Madhuri N Bagde 24 minutes later
Brief Answer: I do not understand the abbreviations. Detailed Answer: Hello and welcome back, I am at a loss to understand their meaning as these are not regular abbreviations. As such abbreviations are not supposed to be used in medical practice . The 7 does not even have a unit to help me atleast guess that this is size or number of follicles or what. The cc may be volume but 5mm cannot be volume. The cc is most likely not cc but et or endometrial thickness, meaning the inner lining of the uterus. 5 mm is Ok at day 2. For getting regular periods, I suggest that you first get a PCOD profile on day 2 of menses to determine hormonal dysfunction and treat accordingly. Also your issue if your are trying to conceive is not regular cycles, correct any hormone disturbance if any using drugs, check if you are ovulating, if yes use ovulation predictor kits and try contact on days of ovulation. If not ovulating use drugs to induce ovulation and sonography to monitor them. Try sexual contact as well as IUI if one or two cycles of simple contact do not help. Hope this answered your query. Wish you all the best in your quest for pregnancy. Regards, Dr Madhuri
People also viewed
- What causes delayed periods after stopping gynaset
- What is the cause of delay in period
- My breast implants hurt
- Breast pain and humog
- Is troubled breathingblurred or double vision a side effect of synthroid?
- What causes delayed periods after stopping birth control pills
- What causes delay in periods after stopping ecosprin medication
- What causes delayed periods after stopping cerazzete pills
- Is thick, white, curd-like vaginal discharge a side effect of acitretin?
- Is irregular yellow patch or lump on the skin a side effect of accutane?
- Breast hurt and very moist vagina
- Is unusual warmth or flushing of the skin a side effect of alyacen 1/35?
- Breast nipple puss hurts
- Is abdominal or stomach pain or tenderness a side effect of bedaquiline?
- Left breast hurts when i swallow